# SDR SIMA20170508002

- Difficulty date: May 8, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 31,921 hours, 27,885 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Part number: 14529426001
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD PYLON LOWER YOKE CRACKED.  REMOVED AND INSTALLED A SERVICEABLE YOKE IAW EO EM-54MR-386
